Jimmylegs, would you know if any harm could come from eating Activia yogurt - they state Bifidus Regularis or Bifidus Actiregularis are "probiotics." I have had digestive problems with MS and lost 50 pounds since early 2007. Funny, it just clicked in that January 2007 is when I started Betaseron. I wonder if the stomach problems could be traced to that drug.
It's a no no but in the past couple of months I've gone to every two days with the Betaseron instead of every other day. I've been eating the Activia (low fat) yogurt for about the same period and have had much improvement. Reading blogs about Activia for the first time yesterday made me wonder if there could be harmful side effects to these probiotics. I wonder if the Betaseron could have killed off good bacteria the Activia is replacing? I even have an appetite again, have gained some needed weight back from increased ability to eat.